RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 152, Number 1, Pages 9–12 (Mi dan28493)  

MATHEMATICS

Indices of functions on Riemann surfaces

L. A. Aksent'ev

Kazan State University

Full text: PDF file (460 kB)

Bibliographic databases:
Presented: . . 
Received: 28.01.1963

Citation: L. A. Aksent'ev, “Indices of functions on Riemann surfaces”, Dokl. Akad. Nauk SSSR, 152:1 (1963), 9–12

Citation in format AMSBIB
\Bibitem{Aks63}
\by L.~A.~Aksent'ev
\paper Indices of functions on Riemann surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 152
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan28493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0156965}
\zmath{https://zbmath.org/?q=an:0135.28903}


Linking options:
  • http://mi.mathnet.ru/eng/dan28493
  • http://mi.mathnet.ru/eng/dan/v152/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019